# SDR IPXA2023020390576

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 66,139 hours, 16,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SUPPLEMENTAL SDR ** EMER LT TEST SWITCH DOES NOT INITIATE TEST WHEN PUSHED. WORKS INTERMITTENTLY. EMERGENCY LIGHTS TEST FUNCTION DEFERRED IAW MEL 33-50-2. DMP ACCOMPLISHED CONTROL #M801780 ASSIGNED. PLACARD INSTALLED.R/R EMERGENCY LIGHT TEST PUSHBUTTON SWITCH PER SWPM 20-83-11. OP CK GOOD PER MM 33-51-01. THIS CLEARS M801780 PLACARD REMOVED DMP REVERSED.
